Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Proof Without Words: A Variation on Thébault’s First Problem

Purna Patel and Raymond Viglione
The College Mathematics Journal
Vol. 44, No. 2 (March 2013), p. 135
DOI: 10.4169/college.math.j.44.2.135
Stable URL: http://www.jstor.org/stable/10.4169/college.math.j.44.2.135
Page Count: 1
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Preview not available
Preview not available

Abstract

Summary A visual proof of a new variation of Thébault’s first problem.

Page Thumbnails